# SDR 2004UALA00865

- Difficulty date: September 8, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 39,716 hours, 14,667 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER REPAIR SPLICE AT BS 570, STR 16L REQUIRES REPLACEMENT AND REPOSITIONING DUE TO SKIN SPLICE REPAIR AND SHARING OF COMMON FASTENERS.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW STRINGER SPLICE REPAIR.
